# SDR USAA2012091200012

- Difficulty date: September 11, 2012
- Submitted: September 12, 2012
- Operation: Air carrier
- Aircraft: N162UW
- Make and model: Airbus A321-211
- Aircraft serial: 1412
- Aircraft time: 40,310 hours, 14,530 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ON WITH COCKPIT SWITCH IN ARM POSITION.  CYCLED EMERGENCY LIGHT SWITCH ON FLIGHT ATTENDANT PANEL - OPERATIONAL CHECK WAS GOOD.
